advertisement
Question
Posted by: Desperate | 2005/07/05

Symptoms

i really need help. I have been to numerous docs and specilists, and have been on just about every kind of medication, and am really getting tired of it.

I have the following symptoms.
* Leg, knee, elbow, finger and arm pains, which become more severe just before and duting the first days of my period.
This wad 1st diagnosed as some form of arthritis, then HMS, and now hormone related.
* Abdominal pains and cramps. more so when i have my period, it is unbearable, and only myprodols help.
* Pains in left side, waist - very painful
* chest and stabbing breast pains, mostly during period. very painful periods, and heavy bleeding.
* Sometimes late with period, up to three weeks late.
* constant shaking and trembling sensations, whole body, but mostly legs and hands.
* Always cold
*palpatations
* tired, nauseous and headaches.

I have been on the following medication:
folic acid suppl.
brufen
Viox
Xycam
Slowmag

Am now taking metformin and plasmoquine for the past two months, and still nothing has changed. I am becoming very despondent, because i am now at the fouth specialist. A specialist physician, who specialises in arthritis. This is becoming very expensive expensive. It has been 3 years now. Everytime i go to the doctor, and every possible blood test is done, which amounts to R2500 a time, and everything always comes back normal.

what is this, i cannot deal with it anymore. Please help me. i need to gt to the bottom of this.
Please can you send me detailed info on exactly what these medications are for.
This is my last hope, ......... please.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I annot help you with the joint pains and other related symptoms. Brufen and Vioxxd are anti-inflammatories, usually used for arthritis. In terms of your periods, you need to see a gynaecologist to see why your periods are heavy and why they are sometimes late.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: lonely | 2005/07/05

Sorry to hear about what you going through...but when I was younger had similar effects when I got my period, I sometimes even fainted.....my periods was never that late though...but after I got married and went on triphisal (the pill) my periods regulated and I didnt get my periods so bad anymore and now that I'm off the pill I still dont get such bad symptoms.....I dont know if you would want to try going on the pill to help you out but it definitely helped me...I also always felt lame, got hot flushes & dizzi spells because I bleed to much, I also had lower back ache and my legs always felt lame.....

Hope you find something to help you because I know its a terrible feeling to go through everymonth.

Goodluck

Reply to lonely

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement